Please use this identifier to cite or link to this item: http://hdl.handle.net/10077/4423
DC FieldValueLanguage
dc.contributor.authorSobolevskii, Pavel E.-
dc.date.accessioned2011-04-26T11:15:03Z-
dc.date.available2011-04-26T11:15:03Z-
dc.date.issued1996-
dc.identifier.citationPavel E. Sobolevskii, "Well-Posedness of difference elliptic equation", in: Rendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematics, 28 (1996) suppl., pp. 337-381.it_IT
dc.identifier.issn0049-4704-
dc.identifier.urihttp://hdl.handle.net/10077/4423-
dc.description.abstractIt is considered the difference analog of Poisson equation on the plane and it is established the exact with respect of step h coercive inequality in the $C^h$-norm for its solutions.it_IT
dc.language.isoenit_IT
dc.publisherUniversità degli Studi di Trieste. Dipartimento di Scienze Matematicheit_IT
dc.relation.ispartofseriesRendiconti dell’Istituto di Matematica dell’Università di Trieste. An International Journal of Mathematicsit_IT
dc.relation.ispartofseries28 (1996) s.it_IT
dc.titleWell-Posedness of difference elliptic equationit_IT
dc.typeArticle-
item.fulltextWith Fulltext-
item.grantfulltextopen-
item.openairecristypehttp://purl.org/coar/resource_type/c_6501-
item.cerifentitytypePublications-
item.languageiso639-1en-
item.openairetypearticle-
Appears in Collections:Rendiconti dell'Istituto di Matematica dell'Università di Trieste: an International Journal of Mathematics vol.28 (1996) s.
Files in This Item:
File Description SizeFormat
SobolevskiiRendMat28s.pdf337.71 kBAdobe PDFThumbnail
View/Open
Show simple item record


CORE Recommender

Page view(s) 50

806
checked on Jun 27, 2022

Download(s) 50

433
checked on Jun 27, 2022

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.